| Model Number |
NV-2-4-HELIX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the concerto coil experienced premature detachment.It is unknown whether the pushwire was bent or broken, if there was any friction or difficulty during delivery, whether the physician repositioned the coil, attempted to detach the coil, or rotated the delivery pusher during the procedure.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received stating that the cause of the event was not determined.The information is confirmed by the physician.
Additional Manufacturer Narrative